Facebook Pixel
EmpowHER Guest

Periods preponed after taking I-pill

By Anonymous August 23, 2016 - 3:46am
Rate This

Hi, My period date was 7th August, I took I-pill on 13th August and got my periods on 23rd August :( I am very much concerned about 2 weeks early period! Will I get my periods again on earlier date i.e 7th September or it will be delayed?Usually my periods are 2-3 days late than the normal date.How will I know when will be my next period date and for how long will it affect my menstrual cycle? Please help

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your post!

Your cycle was upset due to taking emergency contraception - this is a normal side effect. Your next period should be about a month after this one, give or take a few days. Your cycle should now get back to normal.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

August 23, 2016 - 5:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!